# SDR DHL2005762004

- Difficulty date: October 28, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC062
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN GALLEY WON`T TEST.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERIES IAW M/M 33-50-101, OPS CK NORMAL P/N MISC062.
